# SDR USAA2009040790821

- Difficulty date: April 2, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 69,468 hours, 47,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65465680520
- Condition: Corroded
- Location: Bs 1016 S27l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON STIFFENER CHANNEL AT BS 1016 BETWEEN S27R TO S27L.  REPLACED STIFFENER CHANNEL AT BS 1016 BETWEEN S27R TO S27L IAW SRM 51-10-02.
